# SDR TRBA2006046

- Difficulty date: July 1, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT NEV CREW REPORTED LOWER EMERGENCY LIGHT AT SERVICE DOOR INOPERATIVE.  REPAIRED BROKEN WIRE LOCATED AT SERVICE DOOR IAW JIC.  PERFORMED OPT CK AND FOUND OK.  (K)
